Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 19, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Aug 9, 2007, 4:31 AM EDT. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2007, 4:31 AM EDT (08:31 UTC)
- Expired
- Aug 9, 2007, 6:30 AM EDT
- In force
- 119 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Aug 9, 4:01 AM EDT, 30 minutes earlier.
Area forecast discussion, Aug 9, 4:01 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT THU AUG 9 2007
.SYNOPSIS...
A STATIONARY FRONT OVER NORTHERN OHIO WILL LINGER FOR ONE MORE
DAY...ALLOWING FOR WARM HUMID AIR ACROSS THE ENTIRE FORECAST AREA. A
DISTURBANCE WILL MOVE ALONG THE FRONT THIS AFTERNOON AND SPARK OFF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. FOLLOWING THE
FRONT...COOLER DRIER AIR WILL WORK IN FROM THE NORTH BY THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...REMAINS
COMPLICATED THIS MORNING AS WELL. IN SHORT...STATIONARY FRONT
EXTENDING FROM FDY TO YNG WILL REMAIN IN PLACE THROUGH THE DAY TODAY
WHILE WEAK LOW PRESSURE MOVES OUT OF THE PLAINS AND INTO WESTERN
OHIO THIS AFTERNOON. COMPLEX OF STORMS NEAR CHICAGO WILL CONTINUE TO
TRACK EAST AND INTO WESTERN OHIO BY MID MORNING ALTHOUGH WHETHER
THIS COMPLEX REMAINS WELL ORGANIZED IS UP FOR DEBATE. MEANWHILE
NEW CONVECTION HAS DEVELOPED NEAR DETROIT AND IS EXTENDING
SOUTHWARD TO FINDLAY. WITH STORMS ALREADY ONGOING...WILL NOT
INTRODUCE TIMING INTO THE FORECAST AND JUST GO WITH CATEGORICAL
POPS ALL DAY FOR ALL LOCATIONS SINCE IT SEEMS HIGHLY LIKELY ALL
LOCATIONS WILL SEE PRECIP AT SOME POINT BEFORE THIS EVENING.
FOLLOWING THE MORNING ROUND OF STORMS...AM EXPECTING SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON ALONG THE
FRONT AS WELL AS NEAR THE LOW ITSELF. NAM PROFILES SHOWING SOME
DRY AIR IN THE MID LEVELS SO WOULD PROBABLY SEE HAIL/WINDS AS THE
PRIMARY THREAT ALTHOUGH A FAIR AMOUNT OF SHEAR WILL BE PRESENT
ACROSS THE ENTIRE CWA. WILL RETAIN SEVERE WORDING IN THE GRIDS.
TEMPS TODAY WILL BE TRICKY...GUIDANCE SEEMS A BIT TOO WARM GIVEN
LINGERING CLOUD COVER BUT MOST SPOTS SHOULD SEE THE MID TO UPPER
80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL SLOWLY MOVE THROUGH
THE AREA THIS EVENING...STORMS WILL LIKELY BE ONGOING THIS EVENING
AND WILL LEAVE LIKELY POPS IN PLACE AT LEAST THROUGH MIDNIGHT...THEN
TAPER BACK TO CHANCES FROM WEST TO EAST AS THE LOW MOVES INTO
PENNSYLVANIA. SHOULD SEE A DRASTICALLY DIFFERENT AIRMASS BY FRIDAY
AFTERNOON WITH DEWPOINTS ABOUT 15 DEGREES BELOW CURRENT READINGS.
OUTSIDE OF SOME LINGERING SHOWERS IN THE EAST FRIDAY
MORNING...SHOULD BE A DRY DAY. HIGH PRESSURE SETS UP TO THE
NORTHEAST ON SATURDAY WITH DRY CONDITIONS PREVAILING.
AS FOR TEMPS...COOLER FRIDAY AND SATURDAY WITH HIGHS IN THE LOW TO
MID 80S. MAV TRIED TO BRING IN 90S AGAIN BY SATURDAY BUT THIS WAS
DISCOUNTED GIVEN NORTHEASTERLY SURFACE FLOW.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND. MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY. HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.
STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A WEAK SHORT WAVE OVER MI IS ALLOWING SCATTERED SHOWERS AND STORMS
TO DEVELOP ACROSS WESTERN OHIO. SEE NO REASON WHY THESE WILL NOT
CONTINUE AND MOVE EAST GIVEN THE MODEST INSTABILITY ACROSS THE
REGION. IN FACT...THE STORMS COULD EXPAND IN THE NEXT COUPLE OF
HOURS BUT THIS IS STILL UNCERTAIN. WILL HIT CLE...YNG AND ERI THE
HARDEST SINCE THE MODEL SUGGESTS THE FOCUS WILL STAY CLOSER TO
LKERI. RIGHT NOW IT LOOKS LIKE THE MCS OVER IOWA WILL DIMINISH
BEFORE IT REACHES THE AREA BUT GIVEN THAT THE MODEL CONTINUES TO
SHOW A COMPACT VORTICITY MAX MOVING INTO NW OH AROUND 12Z IT IS
POSSIBLE THAT ADDITIONAL THUNDERSTORMS MAY MOVE INTO TOL AREA
AROUND 12Z.
THE LOW PRES SYSTEM OVER IOWA MOVES INTO THE AREA THU AFTN WHICH
SHOULD ALLOW FOR MORE THUNDERSTORM ACTIVITY INTO THE AFTERNOON AND
INTO THE EVENING.
THE WEEKEND LOOKS DRY WITH HIGH PRES BUILDING INTO THE AREA.
&&
.MARINE...
LIGHT SOUTH TO SOUTHWEST FLOW WILL CONTINUE INTO THURSDAY. A COLD
FRONT WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT WHICH
SHOULD BRING THE WINDS BACK AROUND TO THE NORTHWEST BY FRIDAY
MORNING. COULD BE A LITTLE PUSH BEHIND THE FRONT LATE THURSDAY NIGHT
INTO FRIDAY ESPECIALLY IF THE LOW TRACKS JUST SOUTH AND EAST OF LAKE
ERIE...SO BRIEF SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE EARLY
FRIDAY. HIGH PRESSURE BUILDS IN FOR THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-
018>023-033.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...ADAMS
AVIATION...MRD
MARINE...LOMBARDYHazardous weather outlook, Aug 9, 4:09 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EDT THU AUG 9 2007 OHZ003-006>014-018>023-033-100815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- MAHONING- 409 AM EDT THU AUG 9 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. OHZ017-027>032-036>038-047-100815- HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- 409 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LEZ142>149-162>169-100815- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE- 409 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. OHZ089-PAZ001>003-100815- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 409 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:25 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 50 min |
| Aug 8, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 54 min |
| Aug 8, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 50 min |
| Aug 8, 10:18 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 57 min |
| Aug 9, 3:22 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 4 hr |
| Aug 9, 3:30 AM EDT | Flash Flood Warning | CLE | Sandusky, Seneca | 4 hr |
| Aug 9, 4:04 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 56 min |
| Aug 9, 5:02 AM EDT | Areal Flood Advisory | CLE | Medina, Wayne | 4 hr |
| Aug 9, 5:34 AM EDT | Special Marine Warning | CLE | 116 min | |
| Aug 9, 5:41 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Aug 9, 7:13 AM EDT | Tornado Warning | CLE | Wood | 39 min |
| Aug 9, 8:34 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 56 min |
| Aug 9, 9:06 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 9, 10:56 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 9, 12:25 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 50 min |
| Aug 9, 12:28 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 32 min |
| Aug 9, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Aug 9, 12:41 PM EDT | Areal Flood Advisory | CLE | Summit | 4 hr |
| Aug 9, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 42 min |
| Aug 9, 1:27 PM EDT | Areal Flood Advisory | CLE | Stark | 4 hr |
| Aug 9, 1:45 PM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Wayne | 6 hr |
| Aug 9, 2:26 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 67 min |
| Aug 9, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 57 min |
| Aug 9, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 9 min |
| Aug 9, 3:58 PM EDT | Tornado Warning | CLE | Huron | 32 min |
| Aug 9, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 59 min |
| Aug 9, 4:06 PM EDT | Tornado Warning | CLE | Richland | 39 min |
| Aug 9, 4:12 PM EDT | Tornado Warning | CLE | Ashland | 33 min |
| Aug 9, 4:15 PM EDT | Tornado Warning | CLE | Lorain | 45 min |
| Aug 9, 4:23 PM EDT | Tornado Warning | CLE | Medina | 52 min |
| Aug 9, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 58 min |
| Aug 9, 4:34 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 71 min |
| Aug 9, 4:38 PM EDT | Tornado Warning | CLE | Wayne | 52 min |
| Aug 9, 4:56 PM EDT | Tornado Warning | CLE | Stark, Summit | 49 min |
| Aug 9, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 42 min |
| Aug 9, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 47 min |
| Aug 9, 5:19 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 3 hr |
| Aug 9, 5:24 PM EDT | Tornado Warning | CLE | Portage | 32 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 48 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 44 min |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.